# SDR DALA13001966307

- Difficulty date: December 23, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION BS 1200 TENSION TIE,  FOUND ONE CRACK AT STEEL PLATE, LOWER ROW 6TH FASTENER HOLE FROM OTBD. REAMED OVERSIZE FROM 0.187" TO 0.199" DIA IAW SB 747-53A2507, REV 1.
